# SDR CALA2019110501915

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H KEEL BEAM LOWER FWD HINGE FITTING NEEDS TO BE REPLACED DUE O VERSIZED HOLES PER HAECO LCQ NON ROUTINE 9290786 GENERATED REMOVED,REPLACED AND INSTALLED LH KEEL BEAM LOWER FWD HINGE FITT ING IAW SRM 51-44-11-801,SRM 51-72-12-911-002 BY MECH IN SP BY AT HAECO LCQ HMV VISIT PER NR 9290786
